My daughter will be four in September and has been randomly breaking out in hives since Friday. It got pretty bad Saturday so I took her to Children's and they suspected her antibiotic so I stopped giving it to her. Her last dose was Saturday morning but she woke up with one leg and her belly covered this morning! I'm taking her to the doc this morning but was wondering if anyone has gone through this and what was causing it?Answer Question
Answer by NannyB. at 7:35 AM on Jul. 9, 2013
Hopefully her Dr. will help you narrow down what she's allergic to. Breakouts as a reaction to medications is fairly common. It should be getting better now that she's off the meds. that may have caused it. And like NannyB said, a change in laundry detergent, soaps, diet, etc. could also cause it. Put Cortizone 10 cream on the rash & give Benedryl as needed. Of course her Dr. may have other ideas, so by all means, listen to him/her.
Answer by mrsmom110 at 7:42 AM on Jul. 9, 2013
Either heat rash or she is allergic to something. Soap, lotion, laundry soap, fabric softer, food.
Answer by louise2 at 7:50 AM on Jul. 9, 2013
Answer by Bmat at 8:07 AM on Jul. 9, 2013
Answer by noel1978 at 8:22 AM on Jul. 9, 2013
Next question in Kids' Health
what bubble bath doesn't give little girls yeast infection